Alert archive / Colorado / River Flood Warnings in 2017

River Flood Warning 6, NWS Pueblo, CO

May 13, 2017Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at May 13, 2017, 1:54 AM MDT for Pueblo County, Colorado. It took effect at May 13, 2017, 3:37 AM MDT. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
May 13, 2017, 1:54 AM MDT (07:54 UTC)
In effect from
May 13, 2017, 3:37 AM MDT
Expired
May 15, 2017, 6:00 AM MDT
In force
50 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Avondale (ADLC2).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

701 
WGUS45 KPUB 130754
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
154 AM MDT SAT MAY 13 2017

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.Recent heavy rains along with releases of water from Pueblo Reservoir will cause the Arkansas River at Avondale to reach minor flood stage this morning and remain at minor flood stage until Sunday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-131954-
/O.NEW.KPUB.FL.W.0006.170513T0937Z-170515T1200Z/
/ADLC2.1.ER.170513T0937Z.170513T1200Z.170515T0000Z.UU/
154 AM MDT SAT MAY 13 2017

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River Near Avondale.
* until Monday morning.
* At  1:30 AM Saturday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 7.1 feet by midmorning.the river will fall
  below flood stage by early tomorrow evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

Hodanish
5 follow-up statements
286 
WGUS85 KPUB 131046
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
446 AM MDT SAT MAY 13 2017

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.Run-off from heavy rain earlier this week along with releases of 
water from Pueblo dam will continue to move down the Arkansas River 
through La Junta. The river will crest late this morning then begin 
a slow fall this afternoon...although levels may remain at or slightly
above flood stage for the next several days..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-132246-
/O.CON.KPUB.FL.W.0006.000000T0000Z-170515T1200Z/
/ADLC2.1.ER.170513T0822Z.170513T1030Z.170515T0000Z.UU/
446 AM MDT SAT MAY 13 2017

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Monday morning...Or until the warning is cancelled.
* At  4:30 AM Saturday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-132246-
/O.CON.KPUB.FL.W.0003.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.170511T2237Z.170513T1200Z.000000T0000Z.UU/
446 AM MDT SAT MAY 13 2017

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At  4:15 AM Saturday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.7 feet by 
  midmorning then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
172 
WGUS45 KPUB 131414
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
814 AM MDT SAT MAY 13 2017

  Arkansas River At La Junta affecting Otero County.

  Arkansas River Near Avondale affecting Pueblo County.

Run-off from heavy rain earlier this week along will continue to move down the Arkansas River through La Junta. The river will crest late this morning then begin a slow fall this afternoon, although levels may remain at or slightly
above flood stage for the next several days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-140214-
/O.EXT.KPUB.FL.W.0006.000000T0000Z-170515T1800Z/
/ADLC2.1.ER.170513T0822Z.170513T1345Z.170515T0600Z.UU/
814 AM MDT SAT MAY 13 2017

The Flood Warning continues for 
 The Arkansas River Near Avondale.* At  7:45 AM Saturday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight Monday morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-140214-
/O.CON.KPUB.FL.W.0003.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.170511T2237Z.170513T0345Z.000000T0000Z.UU/
814 AM MDT SAT MAY 13 2017

The Flood Warning continues for 
 The Arkansas River At La Junta.* At  7:15 AM Saturday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 11.6 feet 
  by midmorning tomorrow.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
605 
WGUS85 KPUB 131437
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
837 AM MDT SAT MAY 13 2017

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.Run-off from heavy rain earlier this week along will continue to move down the Arkansas River through La Junta. The river will crest late this morning then begin a slow fall this afternoon, although levels may remain at or slightly
above flood stage for the next several days..


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-140237-
/O.CON.KPUB.FL.W.0006.000000T0000Z-170515T1800Z/
/ADLC2.1.ER.170513T0822Z.170513T1400Z.170515T0600Z.UU/
837 AM MDT SAT MAY 13 2017

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Monday afternoon...Or until the warning is cancelled.
* At  8:15 AM Saturday the stage was 7.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight Monday morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-140237-
/O.CON.KPUB.FL.W.0003.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.170511T2237Z.170513T0345Z.000000T0000Z.UU/
837 AM MDT SAT MAY 13 2017

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At  8:15 AM Saturday the stage was 12.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 11.6 feet 
  by midmorning tomorrow.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
377 
WGUS85 KPUB 131911
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
111 PM MDT SAT MAY 13 2017

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.Run-off from heavy rains earlier this week have caused the 
the Arkansas river through La Junta and Avondale to run high. 
Minor flooding is expected to continue.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-140711-
/O.EXT.KPUB.FL.W.0006.000000T0000Z-170514T2000Z/
/ADLC2.1.ER.170513T0822Z.170513T1815Z.170514T0800Z.UU/
111 PM MDT SAT MAY 13 2017

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Sunday afternoon...Or until the warning is cancelled.
* At 12:30 PM Saturday the stage was 7.5 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tonight.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-140711-
/O.EXT.KPUB.FL.W.0003.000000T0000Z-170516T0300Z/
/LXHC2.1.ER.170511T2237Z.170513T1645Z.170515T1500Z.UU/
111 PM MDT SAT MAY 13 2017

The Flood Warning continues for
  The Arkansas River At La Junta.
* until Monday evening...Or until the warning is cancelled.
* At 12:15 PM Saturday the stage was 12.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Monday morning.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
918 
WGUS85 KPUB 140129
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
729 PM MDT SAT MAY 13 2017

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Purgatoire River Near Las Animas affecting Bent County.

.Run-off from heavy rains earlier this week combined with
snowmelt have caused the Arkansas river through La Junta and the
Purgatoire River near Las Animas to run high. Minor flooding is
expected to continue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-140159-
/O.CAN.KPUB.FL.W.0006.000000T0000Z-170514T2000Z/
/ADLC2.1.ER.170513T0822Z.170513T1815Z.170513T2140Z.UU/
729 PM MDT SAT MAY 13 2017

The Flood Warning is cancelled for
  The Arkansas River Near Avondale.
* At  7:00 PM Saturday the stage was 4.8 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at  3:40 PM Saturday.
* Forecast...The river will continue to fall to 4.0 feet by 
  midmorning Monday.


&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-141329-
/O.EXT.KPUB.FL.W.0003.000000T0000Z-170516T1200Z/
/LXHC2.1.ER.170511T2237Z.170513T1645Z.170516T0000Z.UU/
729 PM MDT SAT MAY 13 2017

The Flood Warning continues for
  The Arkansas River At La Junta.
* until Tuesday morning...Or until the warning is cancelled.
* At  6:15 PM Saturday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by 
  after midnight Monday morning. The river will fall below flood 
  stage early Monday evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

COC011-141329-
/O.CON.KPUB.FL.W.0007.170514T0600Z-170517T0000Z/
/LAPC2.1.ER.170514T0600Z.170515T0000Z.170516T1200Z.UU/
729 PM MDT SAT MAY 13 2017

The Flood Warning continues for
  The Purgatoire River Near Las Animas.
* from late tonight to Tuesday evening...Or until the warning is 
  cancelled.
* At  7:15 PM Saturday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and 
  continue to rise to near 9.5 feet by after midnight Monday 
  morning.the river will fall below flood stage by midmorning 
  Tuesday.
* Impact...At 9.0 feet...Minor agricultural flooding occurs into low 
  lying areas along the river.

&&

LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
      3801 10317 3798 10321       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 12, 11:24 PM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 12, 11:24 PM MDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1124 PM MDT Fri May 12 2017

.UPDATE...
Issued at 606 PM MDT Fri May 12 2017

Decreased pops across the area this evening with region radars
indicating only a few isolated cells over the central and
southeast mountains at this time.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 305 PM MDT Fri May 12 2017

...A couple days of drying...

Convection has been rather sparse this afternoon which has been a
nice reprieve for the saturated areas still dealing with run-off
issues from the recent heavy rain.  A weak shortwave evident in WV
pics entering southwest CO is progged to lift across CO this evening
and overnight and could still yet trigger an isolated shower or
thunderstorm across the mountain areas.  Will maintain isolated pops
in the forecast through the evening to account.  Otherwise with loss
of heating suspect activity over the southeast mountains and plains
will stay rather limited.

Southwest flow aloft increases on Saturday as the upper ridge axis
shifts eastward.  Mountains and adjacent plains should see southwest
to southerly winds increase during the afternoon as the sfc lee trof
deepens and kicks eastward in response.  Ordinarily this would raise
concerns for fire weather but with fuels wet from recent heavy rains
and high elevation snows...fuels are not deemed critical. Still
enough residual moisture and weak shortwave energy kicking out ahead
of the broad western U.S. upper low to maintain some isolated
thunderstorms in the afternoon...though these should be fairly
sparse in coverage.  Lightning and gusty winds will be the primary
risks associated.

Otherwise...rainfall runoff will cause river levels at La Junta to
peak this evening and remaining high overnight before gradually
coming down Saturday afternoon as the flood wave passes. Please
monitor the latest flood warning and statement products for the
latest information. -KT

.LONG TERM...(Saturday night through Friday)
Issued at 305 PM MDT Fri May 12 2017

Saturday night-Sunday night...Southwest flow aloft continues to
increase across the region through the day Sunday, as Eastern
Pacific energy rides the periphery of the ridge across the Northern
Great Basin and Northern Rockies. The southwest flow aloft brings in
drier air into the region, although there should be enough residual
moisture in place, to work with the late Spring solar heating, for a
few afternoon and evening showers and storms through the weekend,
mainly over and near the higher terrain. Breezy afternoon south to
southwest winds with temperatures at and above seasonal levels can
be expected, with overnight lows mainly in the 40s and 50s across
the lower elevations and in the 30s across the higher terrain. Highs
look to be in the mid 70s to mid 80s across lower elevations, and
mainly in the 50s and 60s across the higher terrain.

Monday-Friday...Models continue to indicate moderate southwesterly
flow aloft to continue across the region into mid week, as Eastern
Pacific energy digging into the Great Basin, sends multiple wave
across the Rockies. Models differ on location and timing of said
waves, though could see a dry line develop across the western Kansas
Border on Monday and could also see isolated to scattered afternoon
showers and storms over and near the higher terrain Monday and
Tuesday.

The latest GFS and its ensemble runs are coming into better
agreement with the ECMWF for mid week end beyond, with another upper
low carving out across the Great Basin on Wednesday, with the system
then slowly lifting north and east across Northwestern Colorado on
Thursday and into Northeastern Colorado on Friday. The projected
path of this system would keep most of southern Colorado dry and
breezy Wednesday and Thursday within the dry slot of the system,
with cooler weather and better chances of showers spreading from
west to east across the area on Friday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1122 PM MDT Fri May 12 2017

VFR conditions at all taf sites the next 24 hrs. Weak drainage
winds overnight at the terminals will quickly become sw by mid-
morning Sat, with gusts 25-30 kts after 18z until around 02z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MW
SHORT TERM...KT
LONG TERM...MW
AVIATION...PETERSEN
Hazardous weather outlook, May 12, 7:52 PM MDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
752 PM MDT Fri May 12 2017

COZ058>089-093>099-140200-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
752 PM MDT Fri May 12 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Isolated showers and a few embedded thunderstorms across the
higher terrain early this evening will diminish through the rest
of the evening. The main threat from any storm will be lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered thunderstorms are expects over and near the
mountains most days. The main threat from the storms will be
lightning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed tonight.

23/23

Nearby

River Flood Warnings in Colorado, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.